MathSciNet Relay Station
MathSciNet bibliographic data
MR2918524 20H25
Bakulin, S. V.; Vavilov, N. A. On subgroups normalized by ${\rm EO}(2l,R)$. Vestnik St. Petersburg Univ. Math. 44 (2011), no. 4, 252–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement